# SDR UPS06M47930

- Difficulty date: September 6, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISTINCT SULFUR LIKE ODOR IN COCKPIT AREA.  NOTICED 10 MIN AFTER T/O AND INTERMITTENTLY AFTER SMELL APPEARS, THE SMELL APPEARS TO COME FROM OVERHEAD OUTFLOW AIR.  RAN ALL THREE A/C PACKS THROUGH FULL TEMP RANGE FOR 2 HOURS.  NO ABNORMAL ODORS NOTED MM 21-22-00-5.  A/C OK FOR SERVICE.
